Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleAlgorithms for integrals of holonomic functions over domains defined by polynomial inequalities
Author(s) Toshinori Oaku
TypeArticle in Journal
AbstractA holonomic function is a differentiable or generalized function which satisfies a holonomic system of linear partial or ordinary differential equations with polynomial coefficients. The main purpose of this paper is to present algorithms for computing a holonomic system for the definite integral of a holonomic function with parameters over a domain defined by polynomial inequalities. If the integrand satisfies a holonomic difference–differential system including parameters, then a holonomic difference–differential system for the integral can also be computed. In the algorithms, holonomic distributions (generalized functions in the sense of L. Schwartz) are inevitably involved even if the integrand is a usual function.
KeywordsIntegration, Holonomic function, D-module, Generalized function, Gröbner basis
URL http://www.sciencedirect.com/science/article/pii/S0747717112000946
JournalJournal of Symbolic Computation
Pages1 - 27
Translation No
Refereed No